JournalsprimsVol. 22 , No. 4DOI 10.2977/prims/1195177631

Heyting Valued Set Theory and Sato Hyperfunctions

  • Hirokazu Nishimura

    Kyoto University, Japan
Heyting Valued Set Theory and Sato Hyperfunctions cover

Abstract

Following the lines of Takeuti and Titani [16] as well as Rousseau [9], this paper shows that Sato hyperfunctions with holomorphic parameters can be viewed as those without parameters in an appropriately chosen intuitionistic universe, where we establish, as an application of this idea, de Rham and Dolbeault theorems with hyperfunctional coefficients.